RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sergeev, Igor Nikolaevich

Statistics Math-Net.Ru
Total publications: 40
Scientific articles: 28

Number of views:
This page:1843
Abstract pages:5199
Full texts:1480
References:391
Sergeev, Igor Nikolaevich
Professor
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 4.12.1954
E-mail:
Keywords: differential equations, linear systems, linear equations, Hamiltonian systems, stability, Lyapunov's exponents, oscillation, wondering, Baire's classification, control system.
UDC: 517.926

Subject:

Ordinary differential equations, linear differential systems and equations, Hamiltonian systems, qualitative theory of differential equations, stability theory, theory of Lyapunov exponents, oscillation theory, Baire's discontinuous functions theory, control systems theory.

   
Main publications:
  1. I. N. Sergeev, “K teorii pokazatelei Lyapunova lineinykh sistem differentsialnykh uravnenii”, Trudy seminara im. I. G. Petrovskogo, 9, 1983, 111–166  zmath
  2. I. N. Sergeev, “Formula dlya vychisleniya minimalnogo pokazatelya trekhmernoi sistemy”, Differents. uravneniya, 36:3 (2000), 345–354  mathscinet  zmath
  3. I. N. Sergeev, “Opredelenie i svoistva kharakteristicheskikh chastot lineinogo uravneniya”, Trudy seminara im. I. G. Petrovskogo, 25, 2006, 249–294  mathscinet  zmath
  4. I. N. Sergeev, “Ob upravlenii resheniyami lineinogo differentsialnogo uravneniya”, Vestnik Mosk. un-ta. Ser. 1. Matem., mekh., 2009, № 3, 25–33  mathscinet
  5. I. N. Sergeev, “Kharakteristiki koleblemosti i bluzhdaemosti reshenii lineinoi differentsialnoi sistemy”, Izv. RAN. Ser. matem., 76:1 (2012), 149–172

http://www.mathnet.ru/eng/person20126
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. I. N. Sergeev, “Plane rotability exponents of a linear system of differential equations”, Tr. Semim. im. I. G. Petrovskogo, 32 (2019),  325–348  mathnet; J. Math. Sci. (N. Y.), 244:2 (2020), 320–334  scopus
2. I. N. Sergeev, “Reducibility of linear differential systems to linear differential equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 3,  39–44  mathnet  mathscinet; Moscow University Mathematics Bulletin, 74:3 (2019), 121–126  isi  scopus
3. I. N. Sergeev, “Oscillation, rotatability, and wandering characteristic indicators for differential systems determining rotations of plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 1,  21–26  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 74:1 (2019), 20–24  isi  scopus
2018
4. I. N. Sergeev, “On simplified formulas for the central exponents of differential systems with non-uniform scales”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 10,  60–78  mathnet
2017
5. I. N. Sergeev, “Oscillation, rotation, and wandering of solutions to linear differential systems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 132 (2017),  117–121  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 230:5 (2018), 770–774  scopus
2016
6. I. N. Sergeev, “Oscillation, Rotation, and Wandering Exponents of Solutions of Differential Systems”, Mat. Zametki, 99:5 (2016),  732–751  mathnet  mathscinet  elib; Math. Notes, 99:5 (2016), 729–746  isi  scopus
7. I. N. Sergeev, “Lyapunov characteristics of oscillation, rotation, and wandering of solutions of differential systems”, Tr. Semim. im. I. G. Petrovskogo, 31 (2016),  177–219  mathnet; J. Math. Sci. (N. Y.), 234:4 (2018), 497–522  scopus
2015
8. I. N. Sergeev, “The complete set of relations between the oscillation, rotation and wandering indicators of solutions of differential systems”, Izv. IMI UdGU, 2015, 2(46),  171–183  mathnet  elib
2014
9. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
10. I. N. Sergeev, “The remarkable agreement between the oscillation and wandering characteristics of solutions of differential systems”, Mat. Sb., 204:1 (2013),  119–138  mathnet  mathscinet  zmath  elib; Sb. Math., 204:1 (2013), 114–132  isi  scopus
11. I. N. Sergeev, “Properties of characteristic frequencies of linear equations of arbitrary order”, Tr. Semim. im. I. G. Petrovskogo, 29 (2013),  414–442  mathnet  elib; J. Math. Sci. (N. Y.), 197:3 (2014), 410–426  scopus
2012
12. I. N. Sergeev, “Oscillation and wandering characteristics of solutions of a linear differential system”, Izv. RAN. Ser. Mat., 76:1 (2012),  149–172  mathnet  mathscinet  zmath  elib; Izv. Math., 76:1 (2012), 139–162  isi  elib  scopus
2011
13. I. N. Sergeev, “Oscillation and wandering of solutions to a second order differential equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 6,  21–26  mathnet  mathscinet  zmath
2009
14. I. N. Sergeev, “Controlling solutions to a linear differential equation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, 3,  25–33  mathnet  mathscinet  zmath
2006
15. I. N. Sergeev, “Definition and properties of characteristic frequencies of a linear equation”, Tr. Semim. im. I. G. Petrovskogo, 25 (2006),  249–294  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 135:1 (2006), 2764–2793  scopus
2000
16. I. N. Sergeev, “A formula for the minimal exponent of a three-dimensional system”, Differ. Uravn., 36:3 (2000),  345–354  mathnet  mathscinet; Differ. Equ., 36:3 (2000), 388–398
17. I. N. Sergeev, “An upper estimate for the minimal exponent of a three-dimensional system”, Differ. Uravn., 36:1 (2000),  114–123  mathnet  mathscinet; Differ. Equ., 36:1 (2000), 132–142
18. I. N. Sergeev, “On the attainability of minimal exponents in the class of infinitesimal perturbations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 3,  61–63  mathnet  mathscinet  zmath
1999
19. I. N. Sergeev, “The rotation method and singular numbers of three-dimensional systems”, Differ. Uravn., 35:12 (1999),  1630–1639  mathnet  mathscinet; Differ. Equ., 35:12 (1999), 1655–1664
20. I. N. Sergeev, “A lower bound for the minimal exponent of a three-dimensional system”, Differ. Uravn., 35:10 (1999),  1387–1397  mathnet  mathscinet; Differ. Equ., 35:10 (1999), 1407–1417
21. I. N. Sergeev, “A formula for the minorant of one of the Lyapunov exponents”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 4,  22–29  mathnet  mathscinet  zmath
1991
22. I. N. Sergeev, “On minimal exponents of a triangular system and of the system of its diagonal approximation”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1991, 6,  42–44  mathnet  mathscinet  zmath
1987
23. G. V. Osinnikova, I. N. Sergeev, “The unattainability of central indices in a class of regular systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 4,  39–44  mathnet  mathscinet  zmath
1986
24. O. I. Morozov, I. N. Sergeev, “Destabilizability of linear Hamiltonian systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 4,  38–41  mathnet  mathscinet  zmath
1980
25. I. N. Sergeev, “Invariance of central exponents with respect to perturbations which approach zero at infinity”, Differ. Uravn., 16:9 (1980),  1719  mathnet  mathscinet  zmath
26. I. N. Sergeev, “The interior of a set of systems of differential equations with a stable Ljapunov exponent”, Differ. Uravn., 16:6 (1980),  1135–1137  mathnet  mathscinet
27. I. N. Sergeev, “Sharp upper bounds of mobility of the Ljapunov exponents of a system of differential equations and the behavior of the exponents under perturbations approaching”, Differ. Uravn., 16:3 (1980),  438–448  mathnet  mathscinet  zmath
1977
28. I. N. Sergeev, “The existence of a solution with small growth for biregular differential systems with random perturbation”, Differ. Uravn., 13:11 (1977),  2088–2092  mathnet  mathscinet  zmath

2019
29. Yu. A. Alkhutov, V. F. Butuzov, V. V. Kozlov, A. A. Kon'kov, A. V. Mikhalev, E. I. Moiseev, E. V. Radkevich, N. Kh. Rozov, V. A. Sadovnichii, I. N. Sergeev, M. D. Surnachev, R. N. Tikhomirov, V. N. Chubarikov, T. A. Shaposhnikova, A. A. Shkalikov, “Vasilii Vasilievich Zhikov”, Tr. Semim. im. I. G. Petrovskogo, 32 (2019),  5–7  mathnet; J. Math. Sci. (N. Y.), 244:2 (2020), 113–115  scopus
2018
30. B. A. Budak, D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, “Олимпиада «Ломоносов»-2018. Математика”, Kvant, 2018, 11,  54–55  mathnet
31. A. I. Aptekarev, O. P. Vinogradov, V. N. Dubrovsky, M. Koloskova, T. P. Lukashenko, I. I. Mel'nikov, Yu. V. Nesterenko, M. K. Potapov, I. Yu. Selivanova, K. V. Semenov, I. N. Sergeev, A. P. Solodov, A. I. Strogova, V. N. Chubarikov, E. V. Shivrinskaya, “Valerii Vasil'evich Vavilov (30.06.1946 – 21.10.2016)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 1,  71–72  mathnet
2017
32. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, “Олимпиада «Покори Воробьевы горы!»”, Kvant, 2017, 9,  53–55  mathnet
33. D. V. Goryashin, A. S. Zelenskii, A. I. Kozko, L. V. Kritskov, V. S. Panferov, A. G. Razborov, I. N. Sergeev, I. A. Sheipak, M. V. Yumashev, S. S. Chesnokov, “Олимпиада «Ломоносов»-2017”, Kvant, 2017, 4,  52–58  mathnet
2014
34. I. V. Gaishun, A. A. Gryzlov, V. Ya. Derr, N. A. Izobov, A. I. Karpov, E. K. Makarov, G. V. Merzlyakova, N. N. Petrov, S. N. Popova, L. I. Rodina, N. Kh. Rozov, I. N. Sergeev, A. A. Tolstonogov, V. N. Ushakov, A. G. Chentsov, “In memory of Evgenii Leonidovich Tonkov (27.06.1940–28.09.2014)”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, 4,  146–154  mathnet
2011
35. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, CMFD, 39 (2011),  5–10  mathnet  mathscinet; Journal of Mathematical Sciences, 190:1 (2013), 1–7
36. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. Yu. Goritskii, N. V. Denisova, V. V. Zhikov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Olga Arsenjevna Oleinik”, Tr. Semim. im. I. G. Petrovskogo, 28 (2011),  5–7  mathnet  elib; J. Math. Sci. (N. Y.), 179:3 (2011), 345–346
2010
37. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, V. V. Kozlov, V. A. Kondratiev, A. A. Kon'kov, N. Kh. Rozov, I. N. Sergeev, V. N. Chubarikov, A. T. Fomenko, A. S. Shamaev, “To memory of Vladimir Mikhailovich Millionshchikov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 2,  71–72  mathnet  mathscinet
2007
38. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
39. I. V. Astashova, L. A. Bagirov, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, O. B. Lupanov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Vladimir Aleksandrovich Kondrat'ev”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 5,  77–79  mathnet
1996
40. I. A. Vinogradova, O. B. Lupanov, I. I. Mel'nikov, M. K. Potapov, V. A. Sadovnichii, I. N. Sergeev, “In memory of Slav Nickolaevich Olekhnik”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 4,  108–109  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020